# SDR USAA040837

- Difficulty date: October 19, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Part time: 54,103 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - C4, IB AFT FLAP SKIN, 3 INCHES X 2.5 INCHES AREA, DELAMINATION.  IB AFT FLAP OB T/E LT WING.  REMOVED DELAMINATION, INSTALLED REPAIR CORE, SKIN AND DOUBLER IAW TYP REP 57-53-04 AND SRM 51-70-10.
